# SDR C8GA20090108

- Difficulty date: July 8, 2009
- Submitted: July 10, 2009
- Operation: Air carrier
- Aircraft: N357KP
- Make and model: Boeing 727230
- Aircraft serial: 20675
- Aircraft time: 70,044 hours, 37,461 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Connector
- Condition: Dirty
- Location: Egt
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FLT 724 FROM TOL TO EWR ON TAKE OFF ROLL THE NR 3 ENGINE EGT INDICATOR WENT TO ZERO AND BECAME INTERMITTENT. AIRCRAFT ABORTED TAKE OFF AND RETURNED TO THE BLOCKS. POST FLIGHT INSPECTION WAS PERFORMED, CLEANED CONNECTORS AT JUNCTION BOX, CLEANED AND TIGHTENED EGT CONNECTION ON THE ENGINE, INSPECTED NR 3 EGT WIRING ON THE ENGINE, CLEANED AND RE-SECURED THERMOCOUPLE LEADS, OPS CHECK NORMAL. NO OTHER DEFECTS NOTED. AIRCRAFT WAS RETURNED TO SERVICE.
